# SDR ASAA2022122041202

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 542 hours, 165 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAT III AUTOLAND & HGS (7R RWY) NOT SUCCESSFUL.APPROACH WARN LEFT OF CENTERLINE APPROX 150' AGL. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TEST & HGS SYSTEM TEST. ALL TESTS PASSED IAW  AMM 22-11-00/201, SMM 34-36-00, SECTION 500.
